MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.2MM TROCAR; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.2MM TROCAR; MISC ORTHO SURGICAL INSTR
Model Number 03.010.069
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a surgery.During the surgery, when the surgeon was installing a tibia nail using our suprapatellar tibia nailing system, unable to get the proximal locking screws through the nail using the aiming arm and the devices may be out of alignment.It is unknown if fragments generated.There was no surgical delay.The procedure successfully completed.No patient consequence.Concomitant device reported: unk - screw (part# unknown; lot# unknown; quantity: unknown).Unk - nails (part# unknown; lot# unknown; quantity: unknown).This complaint involves seven (7) devices.This report is for (1) 3.2mm trocar.This report is 3 of 7 for (b)(4).

Brand Name
3.2MM TROCAR
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12004727
Report Number2939274-2021-02981
Device Sequence Number3241998
Product Code LXH
UDI-Device Identifier10886982067418
UDI-Public(01)10886982067418
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.069
Device Catalogue Number03.010.069
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2021
Initial Report FDA Received Date06/15/2021
Patient Sequence Number1